A preconditioner for the steady-state Navier-Stokes equations

Kay, David, Loghin, Daniel and Wathen, Andrew (2002) A preconditioner for the steady-state Navier-Stokes equations. SIAM Journal on Scientific Computing, 24 (1). pp. 237-256. ISSN 1064-8275

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:47
Last Modified: 20 Jun 2012 14:14
URI: http://sro.sussex.ac.uk/id/eprint/28142
📧 Request an update